CSpace
代数系数幂级数在超越数上值的代数无关性
朱尧辰
2006
Source Publication数学学报
ISSN0583-1431
Volume49Issue:3Pages:503
Abstract本文证明了一类具有代数系数的幂级数在超越数上值的代数无关性.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49506
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
朱尧辰. 代数系数幂级数在超越数上值的代数无关性[J]. 数学学报,2006,49(3):503.
APA 朱尧辰.(2006).代数系数幂级数在超越数上值的代数无关性.数学学报,49(3),503.
MLA 朱尧辰."代数系数幂级数在超越数上值的代数无关性".数学学报 49.3(2006):503.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[朱尧辰]'s Articles
Baidu academic
Similar articles in Baidu academic
[朱尧辰]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[朱尧辰]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.